default-icon

Allergy due to amoxcillin

I have taken amoxcillin 250 mg for 2 days due to throat infection but now after stopping it I think it reacted to my body as red rashes are developed all over body and hand legs eye ears have swollen up. Taken homeopathy medicine to suppress but no relief. Kindly tell good doctor treatment
views-icons 39 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there....., amoxicillin is very safe drug... Some of the most common side effects include nausea, vomiting, rashes, and antibiotic-associated colitis. Loose bowel movements etc...., Some of the side effects that can occur with amoxicillin may not need medical attention. As your body adjusts to the medicine during treatment these side effects will go away.. Dermatologic side effects includes rashes.... Stop the medication and consult Physician....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO